# SDR GUUA95657010311A

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 26,878 hours, 34,457 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE ROUTINE INSP, DISCOVERED A HOLE APPROX 0.032 IN IN DIAMETER ON THE RT WING UPPER SKIN T/E.  INSTALLED CR3213-4-1 RIVET IN THE HOLE.
